# SDR CA071211005

- Difficulty date: December 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,608 hours, 5,866 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 1104SD10020
- Part serial: 11763
- Condition: Twisted
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING WITH FLAPS AT 45 DEGREES, FLAPS SELECTED TO 0 DEGREES. CREW RECEIVED A FLAP FAIL AMBER MESSAGE AT FLAPS 41 DEGREES. DURING MAINTENANCE TROUBLESHOOTING OF FLAPS THE NR 2 RT FLEX DRIVE SHAFT ASSY WAS FOUND TWISTED. UPON REMOVAL PART LENGHTH WAS DISCOVERED TO BE 40 INCHES INSTEAD OF 39 INCHES IAW MFG SPECIFICATIONS. NO RECORD OF PREVIOUS REPLACEMENT SINCE AC NEW. IPC 27-53-00 FIG 1, ITEM 10B.  (TC NR 20071211005)
